# SDR SWAA2014012724553

- Difficulty date: January 12, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT CRACKED AT BS 655 STRINGER 18L.  R & R SUPPORT FROM IAW SRM & DRAWING.
